On permutations of lacunary series

Research output: Contribution to journalArticle

LanguageEnglish
Pages1-25
JournalRIMS Kôkyûroku / Bessatsu
VolumeB34
StatusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On permutations of lacunary series. / Aistleitner, Christoph; Berkes, István; Tichy, Robert.

In: RIMS Kôkyûroku / Bessatsu, Vol. B34, 2012, p. 1-25.

Research output: Contribution to journalArticle

@article{bcf2afd722d5452eab5b47c2ea5c31a7,
title = "On permutations of lacunary series",
author = "Christoph Aistleitner and Istv{\'a}n Berkes and Robert Tichy",
year = "2012",
language = "English",
volume = "B34",
pages = "1--25",
journal = "RIMS K{\^o}ky{\^u}roku / Bessatsu",
issn = "1881-6193",

}

TY - JOUR

T1 - On permutations of lacunary series

AU - Aistleitner,Christoph

AU - Berkes,István

AU - Tichy,Robert

PY - 2012

Y1 - 2012

UR - http://www.math.tugraz.at/~tichy/publications/49.pdf

M3 - Article

VL - B34

SP - 1

EP - 25

JO - RIMS Kôkyûroku / Bessatsu

T2 - RIMS Kôkyûroku / Bessatsu

JF - RIMS Kôkyûroku / Bessatsu

SN - 1881-6193

ER -